ZUESIC

Sup. ZUESIC – FORTE Mefenamic Acid 100 mg. + Paracetamol 250 mg. / 5 ml. 60 ml
(Pet with Cover)
Sup. ZUESIC – P Mefenamic Acid 50 mg. + Paracetamol 125 mg. / 5 ml. 60 ml
(Pet with Cover)
Tab. ZUESIC – P Nimesulide 100 mg. + Paracetamol 325 mg. 10 X10
Bilster

 

ZUESIC is a trusted combination of NSAIDs and antipyretics that provide quick relief from fever, pain, and inflammation. It is available in syrup and tablet forms for both children and adults.

 Reduces High Fever & Body Aches
 Relieves Headache, Muscle Pain & Joint Pain Effective for Dental Pain & Post-Surgical Inflammation
 Safe for Pediatric Use (ZUESIC-P Syrup)

Available Formulation & Packaging:

FORTE SyrupMefenamic Acid 100 mg + Paracetamol 250 mg/5 ml (60 ml Pet with Cover)
SyrupMefenamic Acid 50 mg + Paracetamol 125 mg/5 ml (60 ml Pet with Cover)
 ZUESIC – P TabletNimesulide 100 mg + Paracetamol 325 mg (10 × 10 Blister Pack)

Active Ingredients & Benefits
Mefenamic Acid – Potent NSAID for Pain & Inflammation

 Effectively Relieves Musculoskeletal & Menstrual Pain
 Reduces Swelling & Joint Stiffness
 Provides Long-Lasting Fever Reduction

Paracetamol – Safe & Effective Antipyretic & Analgesic

Controls High Fever Quickly
 Enhances Pain Relief Effect of NSAIDs
 Gentle on the Stomach Compared to Other Painkillers

Nimesulide (in ZUESIC-P Tablets) – Advanced NSAID for Inflammation

 Superior Anti-Inflammatory Action
 Fast Absorption for Quick Pain Relief
 Well-Tolerated for Acute Pain Conditions

Why Choose ZUESIC?

 Fast-Acting Relief for Fever & Pain
 Safe for Children (ZUESIC Syrup Formulations)
 Ideal for Headache, Musculoskeletal Pain & Post-Surgical Recovery
 Trusted Combination of NSAIDs & Antipyretics

Indications 

 Fever & Febrile Conditions in Children & Adults
 Headache, Body Pain & Muscle Stiffness
 Menstrual Cramps & Dysmenorrhea
 Dental Pain & Post-Surgical Inflammation
 Arthritis & Joint Pain Management

Dosage & Administration

 Recommended Dosage:
 Children (ZUESIC Syrup): As per physician’s advice based on weight & age.
 Adults (ZUESIC Tablets): 1 tablet twice daily or as directed by a physician.

 Administration Guidelines:
 Take After Meals to Avoid Stomach Irritation
 Shake Syrup Well Before Use
 Use Proper Measuring Spoon for Syrup Dosage

Precautions & Warnings

 Not for Prolonged Use Without Medical Supervision
 Use with Caution in Patients with Liver & Kidney Disorders
 Avoid in Patients with NSAID Allergy or Peptic Ulcer
 Possible Side EffectsNausea, mild stomach discomfort, or dizziness

Consult a doctor if symptoms persist or worsen.

ZUESIC (Mefenamic Acid + Paracetamol) and ZUESIC-P (Nimesulide + Paracetamol) are trusted formulations providing rapid and effective relief from fever, pain, and inflammation in both children and adults.

 Fast-Acting | Safe & Effective | Pediatric & Adult Use

 CHOOSE ZUESIC FOR COMPLETE PAIN & FEVER RELIEF!
Note : Always Consult a physician before taking any medication, and do not rely solely on this information for medical advice.

For more such product information and similar product category
Anti-inflammatory/Analgesics

You can also contact us  https://www.zodakhealthcare.com/contact-us/